# SDR DALA1109979857

- Difficulty date: February 10, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 674-697
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, STA 674-697, L28L-L28R INTERNAL DOUBLER CORRODED. GAINED ACCESS, R & R INTERNAL DOUBLER AND RESTORED ACCESS IAW SRM 51-30-1, 51-30-5, AND AMDS CARD 5331-01180-02.  REQUIRED INSP COMPLETED.
